Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 2, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A note on generalized Tauberian theorems
C. T. Rajagopal.
Proc. Amer. Math. Soc. 2 (1951), 335-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041954
Typically-real functions with assigned zeros
A. W. Goodman.
Proc. Amer. Math. Soc. 2 (1951), 349-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041920
Functions with prescribed Lipschitz condition
W. S. Loud.
Proc. Amer. Math. Soc. 2 (1951), 358-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0043182
Note on the Hurwitz zeta-function
N. J. Fine.
Proc. Amer. Math. Soc. 2 (1951), 361-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0043194
Remarks on incompleteness of ${e^{i𝜆nx}}$, nonaveraging sets, and entire functions
R. M. Redheffer.
Proc. Amer. Math. Soc. 2 (1951), 365-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041270
On permanent vector-lines in $N$ dimensions
J. L. Synge.
Proc. Amer. Math. Soc. 2 (1951), 370-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041590
Note on a theorem in summability
J. D. Hill.
Proc. Amer. Math. Soc. 2 (1951), 372-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041248
The general form of hypergeometric series of two variables
A. Erdélyi.
Proc. Amer. Math. Soc. 2 (1951), 374-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0050066
Notes on Fourier analysis. XXX. On the absolute convergence of certain series of functions
Gen-Ichirô Sunouchi and Shigeki Yano.
Proc. Amer. Math. Soc. 2 (1951), 380-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041258
The range of certain vector integrals
David Blackwell.
Proc. Amer. Math. Soc. 2 (1951), 390-395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041195
On the compatibility of the approximate Perron and the Cesàro-Perron integrals
H. W. Ellis.
Proc. Amer. Math. Soc. 2 (1951), 396-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0043867
On the behavior of Fourier sine transforms near the origin
Philip Hartman and Aurel Wintner.
Proc. Amer. Math. Soc. 2 (1951), 398-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041964
Note on the transcendence of certain series
William J. LeVeque.
Proc. Amer. Math. Soc. 2 (1951), 401-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041890
A probabilistic generalization of matric Banach algebras
B. O. Koopman.
Proc. Amer. Math. Soc. 2 (1951), 404-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0044753
An ergodic theorem for a noncommutative semigroup of linear operators
J. E. L. Peck.
Proc. Amer. Math. Soc. 2 (1951), 414-421
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041350
Addendum: Derivatives of infinite order
R. P. Boas and K. Chandrasekharan.
Proc. Amer. Math. Soc. 2 (1951), 422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041896
A theorem on conditional extremes with an application to total differentials
L. M. Court.
Proc. Amer. Math. Soc. 2 (1951), 423-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0043152
Triangular permutation numbers
John Riordan.
Proc. Amer. Math. Soc. 2 (1951), 429-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041090
On the convergence of approximate solutions of the heat equation to the exact solution
Werner Leutert.
Proc. Amer. Math. Soc. 2 (1951), 433-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0043577
The probability of a correct result with a certain rounding-off procedure
W. S. Loud.
Proc. Amer. Math. Soc. 2 (1951), 440-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041528
Collineations in generalized spaces
Jack Levine.
Proc. Amer. Math. Soc. 2 (1951), 447-455
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042192
On the continuity of parametric linear operations
B. J. Pettis.
Proc. Amer. Math. Soc. 2 (1951), 455-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041348
A remark on chain-homotopy
Tibor Rado.
Proc. Amer. Math. Soc. 2 (1951), 458-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041440
Convex maps
S. K. Stein.
Proc. Amer. Math. Soc. 2 (1951), 464-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041425
Lattice homomorphisms induced by group homomorphisms
Donald G. Higman.
Proc. Amer. Math. Soc. 2 (1951), 467-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041138
Semi-automorphisms of symmetric and alternating groups
Flora Dinkines.
Proc. Amer. Math. Soc. 2 (1951), 478-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041140
Linear independence in Abelian groups
Mary-Elizabeth Hamstrom.
Proc. Amer. Math. Soc. 2 (1951), 487-489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041137
On the decomposition of unitary representations of Lie groups
F. I. Mautner.
Proc. Amer. Math. Soc. 2 (1951), 490-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041856
Bounds for determinants with dominant principal diagonal
G. Baley Price.
Proc. Amer. Math. Soc. 2 (1951), 497-502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041093
A theorem on quadratic residues
Leo Moser.
Proc. Amer. Math. Soc. 2 (1951), 503-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041159
Order properties of bounded self-adjoint operators
Richard V. Kadison.
Proc. Amer. Math. Soc. 2 (1951), 505-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042064